Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    suboxone??
    avatar
    bukhumnoy919 posted:
    My doctor prescribed suboxone to me today and I started to get a high stronger than anything I've been taking ever, even since my back surgery about a year and a half and motorcycle accident two months ago. Is it usual to have a headache and to be vomiting?
    Should I keep taking the med if it doesn't stop?
    Reply
     
    avatar
    bukhumnoy919 responded:
    Why would the doc give me somthing more stronger than the 5mg vicodine I was taking before? this suboxone is horrible.
     
    avatar
    TDXSP08 replied to bukhumnoy919's response:
    Suboxone is usually a drug that doctors switch patients to when they suspect any kind of diversion, addiction or abuse because it does help the pain but it is also much easier to detox patients from.

    Peace
     
    avatar
    Taximan283 replied to TDXSP08's response:
    You need to tell us how much Vicodin you were on and for how long? Do you have a history of getting hooked on opiates, whether it be legal or illegal?

    Suboxone is the latest drug docs are abusing, and they're doing it because they don't know what it is. Some do, very few. I'm learning about it the hard way. Just like I learn everything. From what you said in this post, you shouldn't be taking Subox. And if it's giving you headaches and making you vomit you're on way too high a dose. With Sub, 6 mg is usually enough. If you're on 16 or more mg a day, that's like taking 100 - 200 mg of Morphine. Ask the doc if he'd give someone that much Morphine and he'll say no. Not unless the person is already highly opiate tolerant. And that was what I asked you. Are you opiate tolerant, and are you opiate dependant? If not, get off Subox NOW. Getting off it is not easier. Only if you do it in 3 weeks. Once fully hooked on Subox it's just as bad as any other opiate, and maybe worse.
     
    avatar
    bukhumnoy919 replied to Taximan283's response:
    i was doing about 60 5mg-325 vicodin every 2-3 weeks for about 6 months, then I ran out and the doc i was seeing didnt refill my RX untill I go in and see them but that ws like a 2 week wait for and appt. So then I got some percs from a friend and when I went into see the doc they gave me a drug test. Out of the 10 percs I got from my friend he had a methadone mixed in there and that showed up with the percs and they discharged me for taking other ppl meds so I set up with this doc that gave me the suboxone in about a week and they told me they were goingt o drug test me so I didnt take anything for about 3 weeks now and she gives me 8mg of suboxone, the first day it was half in afternoon then half at nite then one in morning and one at night but I couldn't do it so I took qrters. So I go in today and she tells me if I can't tolerate the suboxone then they can't give me anything else and can't do anything for me now I have to find another doc. But thanks for the info But I stop taking them bc I felt high as hell and sick when it came down.
     
    avatar
    Taximan283 replied to bukhumnoy919's response:
    Well listen, if I was you I wouldn't leave that doc's office with nothing. In about 3 days you'll be in wds so severe that it will be like hell. Get the Subox, because they're better than wds. If she gives you 8 mg tabs take 1/4 three times a day. From what you're saying that should be enough. Subox takes 2 days to start to wear off, so that was why I said you'll be ok with nothing for 3 days, but then heavy wds will set in. You obviously can't handle them, bc if you could you would have never gone to buy pills from a friend. That's called "drug seeking behavior" and to docs that = Addict. So now you're branded. Welcome to the club. This is a club you're gonna wish you didn't join.

    Get the Subox and try and cut them down in such a way that after 3 weeks you're off them. You'll still get wds after the 3 weeks, but they will be milder. Wds are hell no matter how you look at it. But they can be a nightmare, or very unpleasant. I did it both ways and I preferred very unpleasant. You're going to need moral support to do it. I don't know who you are, age, family, work, school, etc. but you will need someone to talk to as you go through the wds. You may get depressed, or even feel suicidal. Don't kill yourself or attack anyone, it will all pass. Once you get done with this never take opiates longer than 2 weeks again. And hope and pray you never get injured and need them again. If you need help and I don't come here for a while, you can email me. My email addy is in my profile. I'll tell you how to use the Subox to be done with them in 3 weeks. I wish you the best.


    Featuring Experts from Betty Ford Center

    Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

    Helpful Tips

    The Sensible Methadone Taper... (Withdrawals, how to get / wean off)
    I was on Methadone for 5 years. I've been as high as 100mg/day. For the first 2 years I was using 3.5grams of high grade heroin on top. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.